MathSciNet Relay Station
MathSciNet bibliographic data
MR869198 (88f:60137) 60J60 (58G32 93E20)
McNamara, J. M. A regularity condition on the transition probability measure of a diffusion process. Stochastics 15 (1985), no. 3, 161–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement